Home → Magazine Archive → October 1980 (Vol. 23, No. 10) → Computational algorithms for product form queueing... → Abstract

Computational algorithms for product form queueing networks

By K. Mani Chandy, Charles H. Sauer

Communications of the ACM, Vol. 23 No. 10, Pages 573-583

Save PDF
In the last two decades there has been special interest in queueing networks with a product form solution. These have been widely used as models of computer systems and communication networks. Two new computational algorithms for product form networks are presented. A comprehensive treatment of these algorithms and the two important existing algorithms, convolution and mean value analysis, is given.

The full text of this article is premium content


No entries found